# SDR RRXA001699

- Difficulty date: February 11, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 36469562N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE AND POSSIBLE CRACK ON THE ATTACH FITTING AT STA 940 AND L24R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW ATTACH FITTING AND INSTALLED IAW DC-8 SRM 53-2-0 AND 51-1-20D.
